Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 83, NWS Wichita, KS

September 10, 2016Chase County, Lyon County, Kansas

NWS Wichita, KS issued this river flood warning at Sep 10, 2016, 3:13 AM CDT for Chase County, Lyon County, Kansas. It took effect at Sep 10, 2016, 8:24 AM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Sep 10, 2016, 3:13 AM CDT (08:13 UTC)
In effect from
Sep 10, 2016, 8:24 AM CDT
Expired
Sep 11, 2016, 2:00 PM CDT
In force
30 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

Counties Chase County, KS, Lyon County, KS

The radar

The Topeka radar (KTWX), 69 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cottonwood River near Plymouth (PLYK1). The gauge peaked at 33.06 ft at Sep 10, 2016, 4:00 PM CDT.

actionminormoderate2025303509/1009/1109/12
Action stage
30 ft
Minor stage
32 ft
Moderate stage
34 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07182250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

852 
WGUS43 KICT 100813
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
313 AM CDT SAT SEP 10 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC017-111-102213-
/O.NEW.KICT.FL.W.0083.160910T1545Z-160911T1900Z/
/PLYK1.1.ER.160910T1545Z.160911T0000Z.160911T0700Z.NO/
313 AM CDT SAT SEP 10 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Cottonwood River Near Plymouth.
* From this morning until Sunday afternoon.
* At 3:00 AM Saturday the stage was 30.9 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 32.6 feet by this evening. The river will fall 
  below flood stage by early Sunday morning.
* Impact...At 33.0 feet...More sections along Road A floods especially
  at the low water crossings.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Plymouth        32.0  30.9  Sat 3 AM    31.5   26.3   19.2
    
&&
     
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$
5 follow-up statements
526 
WGUS83 KICT 101325
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
825 AM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC017-111-110325-
/O.EXT.KICT.FL.W.0083.160910T1324Z-160911T1647Z/
/PLYK1.1.ER.160910T1102Z.160910T1800Z.160911T0447Z.NO/
825 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Cottonwood River Near Plymouth.
* From this morning until Sunday morning.
* At  8:00 AM Saturday the stage was 32.5 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.5 feet by this
  afternoon. The river will fall below flood stage tonight.
* Impact...At 33.0 feet...More sections along Road A floods especially
  at the low water crossings.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Plymouth        32.0  32.5  Sat 08 AM   31.3   25.4   17.6
    
&&
     
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$
327 
WGUS83 KICT 101838
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
138 PM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC017-111-110838-
/O.EXT.KICT.FL.W.0083.000000T0000Z-160911T2200Z/
/PLYK1.1.ER.160910T1102Z.160910T1745Z.160911T1000Z.NO/
138 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Cottonwood River Near Plymouth.
* Until Sunday afternoon.
* At  1:00 PM Saturday the stage was 33.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At 33.0 feet...More sections along Road A floods especially
  at the low water crossings.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Plymouth        32.0  33.0  Sat 01 PM   31.8   25.8   18.3
    
&&
     
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$
415 
WGUS83 KICT 110041
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
741 PM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC017-111-111441-
/O.EXT.KICT.FL.W.0083.000000T0000Z-160911T2217Z/
/PLYK1.1.ER.160910T1102Z.160910T1915Z.160911T1017Z.NO/
741 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Cottonwood River Near Plymouth.
* Until Sunday afternoon.
* At  7:00 PM Saturday the stage was 32.9 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At 33.0 feet...More sections along Road A floods especially
  at the low water crossings.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sun   Mon   Tue   
  Plymouth           32.0  32.9  Sat 07 PM    30.0  21.6  14.5
    
&&
    
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$
615 
WGUS83 KICT 110745
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
245 AM CDT SUN SEP 11 2016

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive into flooded areas or go around barricades, especially at
night! Nearly two feet of water will carry most vehicles away. Turn
around don't drown.

&&

KSC017-112145-
/O.ROU.KICT.HY.S.0000.000000T0000Z-000000T0000Z/
/CTWK1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
245 AM CDT SUN SEP 11 2016

Forecast information for
  Cottonwood River At Cottonwood Falls.
* At 1:00 AM Sunday the stage was estimated at 7.5 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 7.1 feet this morning.
* Impact...At 9.0 feet...Flooding of low-lying areas and crop land can
  be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Cottonwood Fal  9.0   E7.5  Sun 1 AM     5.1    3.7    2.8
    
&&
     
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677


$$

KSC017-111-111911-
/O.EXT.KICT.FL.W.0083.000000T0000Z-160911T1911Z/
/PLYK1.1.ER.160910T1102Z.160910T1915Z.160911T0711Z.NO/
245 AM CDT SUN SEP 11 2016

The Flood Warning continues for
  The Cottonwood River Near Plymouth.
* Until this afternoon.
* At 2:00 AM Sunday the stage was 32.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  early this morning.
* Impact...At 32.0 feet...Minor flooding occurs along both banks. Road
  A near the gage site becomes flooded especially south of the river.
  

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Plymouth       32.0   32.0  Sun 2 AM    25.7   17.8   11.9
    
&&
     
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$
803 
WGUS83 KICT 111323
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
823 AM CDT SUN SEP 11 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC017-111-111353-
/O.CAN.KICT.FL.W.0083.000000T0000Z-160911T1911Z/
/PLYK1.1.ER.160910T1102Z.160910T1915Z.160911T0703Z.NO/
823 AM CDT SUN SEP 11 2016

The Flood Warning is cancelled for
  The Cottonwood River Near Plymouth.
* At  8:00 AM Sunday the stage was 30.9 feet.
* Flood stage is 32.0 feet.
* Fell below flood stage at  2:03 AM Sunday.
* Forecast...The river will continue to fall to 24.3 feet by Monday 
  morning.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Plymouth        32.0  30.9  Sun 08 AM   24.3   15.2    9.3
    
&&
     
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 10, 3:12 AM CDT, 1 minute earlier.

Area forecast discussion, Sep 10, 3:12 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Wichita KS
312 AM CDT SAT SEP 10 2016

.SHORT TERM...(Today through Monday night)
Issued at 308 AM CDT Sat Sep 10 2016

The well-advertised cold front has pushed through the remainder of
southeastern Kansas early this morning, and post-frontal stratiform
rainfall should clear the far southeastern Kansas counties by 10
or 11 UTC. The parent upper trough over the Upper Midwest will
translate eastward to the Great Lakes/Ohio Valley by this evening,
with high pressure building into Kansas with cooler and drier air
for today. Lee troughing and southerly return flow will develop
Sunday into Monday, ahead of mid-upper level height falls occuring
over the western states and south-central Canada. This will allow
temperatures to modify to slightly warmer than average by Monday.

The next cold front is progged to drop southward into Kansas Monday
into Monday night, with dewpoints recovering to well up into the 60s
ahead of the front. This front will signal the next chance of
thunderstorms from late Monday into Monday night, with highest
probabilities across central into northeast Kansas at this juncture.

.LONG TERM...(Tuesday through Friday)
Issued at 308 AM CDT Sat Sep 10 2016

An upper trough will continue to press eastward across the Great
Lakes and Northeast Tuesday into Wednesday, while an upper trough
remains cutoff over the Great Basin. This will allow the cold front
to settle south of Kansas. Storm chances Wednesday should be mainly
south and west of the forecast area. The upper trough over the Great
Basin is progged to approach the Plains late in the week.
Moist/unstable air should return northward ahead of this trough,
bringing increased chances of showers/thunderstorms to the forecast
area for Thursday/Friday per the GEFS, GFS, and ECWMF. Mostly cloudy
skies and periodic storm chances during this extended forecast
period should keep temperatures near to slightly below seasonal
normals.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1229 AM CDT Sat Sep 10 2016

Widespread rain with embedded thunderstorms will continue to exit
southeastward over southeast KS overnight, likely exiting the
Chanute area by around 09z (4am CDT). Otherwise, breezy
north/northwest winds and sunny skies expected for Saturday,
turning light and variable by late afternoon/evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    76  54  80  65 /   0   0   0   0
Hutchinson      76  54  81  65 /   0   0   0   0
Newton          75  53  79  64 /   0   0   0   0
ElDorado        75  53  79  64 /   0   0   0   0
Winfield-KWLD   75  54  80  65 /   0   0   0   0
Russell         76  54  82  65 /   0   0   0   0
Great Bend      77  54  82  65 /   0   0   0   0
Salina          77  53  81  65 /   0   0   0   0
McPherson       76  53  80  64 /   0   0   0   0
Coffeyville     77  52  80  61 /  10   0   0   0
Chanute         75  51  79  61 /   0   0   0   0
Iola            74  52  78  61 /   0   0   0   0
Parsons-KPPF    76  51  80  61 /  10   0   0   0

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...JMC
LONG TERM...JMC
AVIATION...ADK
Hazardous weather outlook, Sep 9, 10:53 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT FRI SEP 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-110400-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1053 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY INTENSE RAIN
RATES WILL AFFECT LOCATIONS GENERALLY SOUTHEAST OF THE TURNPIKE
CORRIDOR OVERNIGHT. NUMEROUS LOCATIONS WILL EXPERIENCE FLASH
FLOODING...ALONG WITH FLOODING ALONG MANY RIVERS AND STREAMS.
PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER
FLOOD WARNINGS FOR MORE DETAILS.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH
MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE NO LONGER ANTICIPATED OVERNIGHT. HOWEVER...RAINFALL
REPORTS ARE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Sep 9, 9:25 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      4 ESE DOWNTOWN WICHITA  37.66N 97.28W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            WATER OVER THE ROAD AT EAST HARRY AND ROCK ROAD. ONE
            VEHICLE OVERTURNED IN WATER. TWO OCCUPANTS RESCUED BY
            COUNTY FIRE UNITS.

&&

METZGER
Local storm report, Sep 9, 9:49 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
949 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     ARKANSAS CITY           37.07N 97.04W
09/09/2016                   COWLEY             KS   EMERGENCY MNGR

            DELAYED REPORT. TWO UTILITY POLES WERE DOWNED ON COWLEY
            COLLEGE CAMPUS.

&&

ADK
Special weather statement, Sep 9, 9:50 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT FRI SEP 9 2016

KSZ093-100345-
COWLEY KS-
950 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER DEXTER...OR
  13 MILES WEST OF CEDAR VALE...MOVING EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BURDEN...DEXTER...ATLANTA...CAMBRIDGE...
  WINFIELD CITY LAKE AND MAPLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3701 9699 3747 9686 3746 9653 3740 9652
      3700 9655
TIME...MOT...LOC 0250Z 280DEG 54KT 3718 9673

KETCHAM
Local storm report, Sep 9, 9:58 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
958 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     FLOOD            3 NNW WINFIELD          37.31N 96.99W
09/09/2016                   COWLEY             KS   EMERGENCY MNGR

            FLOODING ASSOCIATED WITH THE WALNUT RIVER ALONG 132ND
            ROAD BETWEEN 21ST AND 75TH.

&&

ADK
Local storm report, Sep 10, 12:49 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1249 AM CDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     FLASH FLOOD      1 NE HARPER             37.30N 98.01W
09/10/2016                   HARPER             KS   LAW ENFORCEMENT

            FOUR TO FIVE FEET OF WATER COVERING NORTHEAST 100 ROAD
            NEAR NORTHEAST 15 AVENUE...DUE TO THE SAND CREEK OUT OF
            ITS BANKS.

&&

ADK
Local storm report, Sep 10, 2:30 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
230 AM CDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLASH FLOOD      6 SSE DOWNTOWN WICHITA  37.61N 97.30W
09/10/2016                   SEDGWICK           KS   TRAINED SPOTTER

            JUST EAST OF 47TH AND WOODLAWN WATER FROM A BRIAR CREEK
            WAS FLOWING RAPIDLY ACROSS THE BRIDGE AT A DEPTH OF 4
            FEET.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:01 PM CDTSpecial Weather StatementICTSedgwick29 min
Sep 9, 7:05 PM CDTSpecial Weather StatementICTHarvey55 min
Sep 9, 7:10 PM CDTSpecial Weather StatementICTSumner65 min
Sep 9, 7:20 PM CDTSevere Thunderstorm WarningICTSumner27 min
Sep 9, 7:27 PM CDTSpecial Weather StatementICTKingman63 min
Sep 9, 7:32 PM CDTSevere Thunderstorm WarningICTSedgwick58 min
Sep 9, 7:41 PM CDTFlash Flood WarningICTSedgwick14 hr
Sep 9, 7:48 PM CDTSpecial Weather StatementICTButler57 min
Sep 9, 8:05 PM CDTFlash Flood WarningICTButler14 hr
Sep 9, 8:08 PM CDTSpecial Weather StatementICTHarper67 min
Sep 9, 8:16 PM CDTFlash Flood WarningICTHarper14 hr
Sep 9, 8:40 PM CDTFlash Flood WarningICTGreenwood14 hr
Sep 9, 9:00 PM CDTSpecial Weather StatementICTSumner60 min
Sep 9, 9:12 PM CDTRiver Flood WarningICTMontgomery, Wilson42 hr
Sep 9, 9:50 PM CDTSpecial Weather StatementICTCowley55 min
Sep 9, 10:24 PM CDTRiver Flood WarningICTSedgwick15 hr
Sep 9, 10:55 PM CDTAreal Flood WarningICTCowley, Sumner12 hr
Sep 9, 11:05 PM CDTFlash Flood WarningICTSumner8 hr
Sep 10, 1:44 AM CDTAreal Flood WarningICTAllen, Woodson12 hr
Sep 10, 9:00 AM CDTRiver Flood WarningICTWilson35 hr
Sep 10, 9:35 AM CDTAreal Flood WarningICTSedgwick9 hr
Sep 10, 9:41 AM CDTAreal Flood WarningICTButler9 hr
Sep 10, 11:32 AM CDTAreal Flood WarningICTSumner8 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.